# SDR SIMA201118213

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145566
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER LANDING SHUTDOWN NR 1 ENGINE NORMAL INDICATIONS AS WE PULLED INTO THE GATE RAMPERS REPORTED NR 1 ENGINE WAS SMOKING, EVEN AFTER 15 MINS SMOKE WAS STILL COMING OUT OF THE FRONT AND BACK.  REMOVED AND REPLACED E1 OPC GOOD, NO LEAKS NOTED.
